I'm on estemestane and I'm having severe back pain and numbness in my right leg and foot. I had x-rays march which showed to be normal but the pain has gotten worse. Could this be caused by the med.
7 May 2012
These symptoms could be caused by the med and you need to talk to your doctor as soon as possible. For a list of possible side eftects go to:
- Exemestane Information for Consumers
- Exemestane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exemestane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My right leg becomes numb behind the knee, down the back of my calf to my foot whenever I'm sitting?
When i stand up, the numbness goes away for the most part. I've found that stretching out my hamstring greatly helps to prevent numbness, but ...
1 answer • 18 Jul 2013
I ha e severe lower back pain it's almost about where my butt cheek is.. I can be laying in the bed?
... on my back and go to roll to my side and my back literally gets stuck and it takes everything In me while tears are flowing to turn.. it hurts ...
2 answers • 10 Aug 2014
I just started taking amitiptyline two days ago for what seems to be chronic vestibular migraines. I also have been suffering with back and neck pain ...
2 answers • 15 Mar 2015
One day I noticed my foot was numb. I have no idea how this happened. But it was just numb. More recently I have experienced pain in my left foot ...
2 answers • 16 Apr 2015